MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FIB ANATOMIC LOCK RT 4H STE; TRAUMA IMPLANTS

ZIMMER BIOMET, INC. FIB ANATOMIC LOCK RT 4H STE; TRAUMA IMPLANTS
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cmp-(b)(4).Report source: (b)(6).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Will be returned.
 
Event or Problem Description
It was reported that the product had a hair-like substance was found on the sterile package.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
Cmp-(b)(4).Updated: b4, b5, d4 (exp date, udi), d9, e1 (zip, phone), g3, h1, h2, h3, h4, h6, h10 reported event was confirmed as visual evaluation of the returned product found a hair-like debris, foreign debris, and staining on the outer sterile pouch.The debris and staining are not within the sterile barrier and therefore, the sterile barrier has not been breached.Device history record was reviewed and no discrepancies relevant to the reported event were found.The condition of the device when it left zimmer biomet is non-conforming to specification.The root cause of the reported event is the operator not following the work instructions provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FIB ANATOMIC LOCK RT 4H STE
Common Device Name
TRAUMA IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15391593
Report Number0001825034-2022-02082
Device Sequence Number4905414
Product Code HRS
UDI-Device Identifier00887868445996
UDI-Public(01)00887868445996(17)320805(10)958080
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111663
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number856207004
Device Lot Number958080
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown